# SDR REXA2022062401382

- Difficulty date: June 2, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AVIONICS BAY THE FS319 LOWER FRAME SECTOR HAS CORROSION NOTED ON ITS ATTACH FLANGE AND WEB BETWEEN STGR25L AND STGR27.	PERFORMED FRAME SPLICE REPAIR REF CRJ900 SRM 53-00-06-201-006-A01.
